Aa
Aa
A
A
A
Close
Avatar universal

Sweating 4 years post menopause

I am 4 years since my last period, I am on HRT patches, originally tthey stopped my sweating, but now the sweating has come back, mostly in the daytime, but stops when in bed at night.  Whats causing it, should I see my gp, my dad used to sweat like this he had dilated cardiac myopathy as did my daughter prioir to transplant,  he also had heart attack and angina
2 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
COMMUNITY LEADER
Ugh, when does it end, right?  Being a woman is just not easy.  lol.  I'm still in the night sweat phase and it's not pleasant or pretty. (nor am I when in the throes of it). From my understanding, any time you have unexplained sweating like this you should speak to your doctor about it.  While my guess is that it IS related to your hormones and patch, profuse sweating can also be a sign of an internal disorder like diabetes or thyroid dysfunction, autoimmune issue, and other things.  So, yes, I'd see your doctor.

But it very well may be the patch as hormones can affect sweating, changes in hormones especially and odor that can go with it. Good times.
Helpful - 0
363281 tn?1590104173
Hello~I would definitely see you physician about this. Regulating hormones can be tricky and you possibly may need a different strength now of the progesterone and estrogen.

I hope you feel better soon.
Helpful - 0
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.